# SDR 04FDEA00071

- Difficulty date: January 8, 2004
- Submitted: January 8, 2004
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 39,294 hours, 9,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - FLOOR TRACKS CRACKED AT STA 635 RIGHT X=8.5.  CRACKED  FLOOR TRACKS  AT STA 635 RT X=8.5 CARRIED OUT REPAIR   IAW SRM 53-70-00 FIG 1 VOL. I
